Logo
User: Guest  Login
Authors:
Kaiser, Waldemar; Haider, Michael; Russer, Johannes A.; Russer, Peter; Jirauschek, Christian
Document type:
Zeitschriftenartikel / Journal Article
Title:
Markovian Dynamics of Josephson Parametric Amplification
Journal:
Advances in Radio Science
Volume:
15
Year:
2017
Pages from - to:
131-140
Language:
Englisch
ISSN:
1684-9973
DOI:
10.5194/ars-15-131-2017
URL:
https://doi.org/10.5194/ars-15-131-2017
Open Access yes or no?:
Ja / Yes
Type of OA license:
CC BY 3.0
Licence URL:
https://creativecommons.org/licenses/by/3.0/
 BibTeX